# SDR R61A2023122800760

- Difficulty date: December 23, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 49,412 hours, 31,399 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORM RE-VALUATION OF EXTERNAL REPAIR INSTALLED JUST FWD OF WASTE DUMP REF REPUBLIC DENT LOG 92.  PERFORMED RE-VALUATION BY REMOVING OLD REPAIR DOUBLER, FABRICATED NEW REPAIR DOUBLER, AND INSTALLED ON EXTERNAL FUSELAGE LOWER SKIN JUST FWD OF THE WASTE DUMP CUTOUT. REF EMB SRM 53-23-60/REPAIR 01P.
